Advances in Mathematics: Scientific Journal

2020, Vol. 9, No. 3

DOI:
https://doi.org/10.37418/amsj.9.3

H. Jude Immaculate, P. Evanzalin Ebenanjar and K. Sivaranjani

SINGLE VALUED NEUTROSOPHIC SUBRINGS AND IDEALS

K. Damodharan and M. Vigneshwaran

δ*gα-CLOSED SETS IN TOPOLOGICAL SPACES

Dafik, K. Praveena, M. Venkatachalam and R. Alfarisi

EQUITABLE COLORING OF DERIVED GRAPH OF GRAPHS

P. Anbarasi Rodrigo and K. Rajendra Suba

ON CONTRA SOFT ARS CLOSED SETS IN SOFT TOPOLOGICAL SPACES

S. Avadayappan, M. Bhuvaneshwari and S. Vimalajenifer

rr-SEQUENCE PRODUCT GRAPHS

Pushpalatha Mahalank, H. S. Ramane and A. R. Desai

DEGREE EXPONENT ADJACENCY POLYNOMIAL OF SOME GRAPHS

Dafik, K. Praveena, M. Venkatachalam and I. H. Agustin

EQUITABLE COLORING OF JUMP GRAPH OF GRAPHS

D. Gupta and S. Goel
NX2 FLOW SHOP SCHEDULING PROBLEM WITH PARALLEL MACHINES AT EVERY STAGE, PROCESSING TIME ASSOCIATED WITH PROBABILITIES

D. Gupta, Vandana and M. Kaur
MINIMIZATION OF TOTAL WAITING TIME OF JOBS IN SPECIALLY STRUCTURED TWO STAGE FLOWSHOP SCHEDULING INCLUDING TRANSPORTATION TIME WITH DISJOINT JOB BLOCK CRITERIA

C. Bagath Basha and S. Rajaprakash
APPLYING THE CBB21 PHASE 2 METHOD FOR SECURING TWITTER ANALYSED DATA

C. B.  Basha,  S.  Rajaprakash, V. V. Alluri Harish, M.S. Krishna and K. Prabhas
SECURING TWITTER ANALYSED DATA USING CBB22 ALGORITHM

P. Banga and S. Rana
COST AND TIME EFFICIENT TASK SCHEDULING FOR IMMEDIATE MODE HEURISTIC IN COMPUTATIONAL CLOUD

D. Gupta and R. Goel
NO IDLE SCHEDULING WITH FUZZY APPROACH

D. Gupta, P. Singla  and S. Singh
OPTIMIZATION OF WAITING TIME OF JOBS IN THREE STAGE FLOW SHOP SCHEDULING MODELS WITH TRANSPORTATION TIME OF JOBS

M. Gupta, M. Singh  and D. Gupta
THE STEADY-STATE ANALYSIS OF FINITE WAITING SPACE QUEUING SYSTEM OF MULTIPLE PARALLEL CHANNELS IN SERIES WITH BALKING AND RENEGING CONNECTED TO MULTIPLE PARALLEL NON-SERIAL SERVERS WITH BALKING AND RENEGING

J. T. Gondalia and A. H. Rokad
SQUARE DIVISOR CORDIAL LABELING OF VARIOUS GRAPHS

S. Rajaprakash, K. Karthik, A. Mohan, S. Sarkar and J. Mathew
DESIGN OF NEW SECURITY SYSTEM USING RB21 ALGORITHM

K. Karthik, C. Bagath Basha, U. Bhaswanth Thilak, T. Sai Kiran  and J. Raj
SECURING SOCIAL MEDIA ANALYZED DATA USING RB20 METHOD

P. Chella Pandian and J. Mahalakshmi
ON R-LINEAR CODES AND ITS COVERING RADIUS OF SOME CLASSES OF LINEAR CODES IN R

K. Vengatesan, A. Kumar, S. Yuvraj, V. D.  Ambeth Kumar and S. S. Sabnis
CREDIT CARD FRAUD DETECTION USING DATA ANALYTICS TECHNIQUES

Y. Bhargavi, T. Eswarlal  and S. Ragamayi
CARTESIAN PRODUCT ON FUZZY IDEALS OF A TERNARY Γ-SEMIGROUP

A. K.  Bindal
3-TIER ARCHITECTURE FOR SUSTAINABLE UNDERWATER WIRELESS SENSOR NETWORKS

A. R. Murugan, C. Ganesa Moorthy  and C.T. Ramasamy
A DEFINITION OF DIRAC DELTA FUNCTIONS

A. Pius and R. Balakumar
SECURE DATA ENCRYPTION WITH GRAPH THEORY

J. Somasekar, A. Sharma, N. Madhusudhana Reddy  and Y. C. A.  Padmanabha Reddy
IMAGE ANALYSIS FOR AUTOMATIC ENUMERATION OF RBC INFECTED WITH PLASMODIUM PARASITES-IMPLICATIONS FOR MALARIA DIAGNOSIS

K. Sreejil and R. Balakumar
ANALYSIS OF FUZZY GRAPH THEORY AND ITS APPLICATION

D. Yadav, A. Sharma, S. Ahmad  and U. Chandra
POLITICAL SENTIMENT ANALYSIS ON DELHI USING MACHINE LEARNING

R. M. Patne and G. R. Avachar

NOTE ON AN ADJACENCY MATRIX OF A GRAPH G

K. R. Sasireka and K. E. Sathappan

OPERATIONS ON INTUITIONISTIC FUZZY L-RING IDEALS

T. Yogalakshmi, V. Visalakshi and O. Castillo

ON INTUITIONISTIC FUZZY ABSOLUTE C-CENTRED STRUCTURES ωc(R)

P. Loganayaki and D. Jayanthi

CONNECTEDNESS ON CUBIC TOPOLOGICAL SPACES

A. A. Ayoade, O. J. Peter, A. I. Abioye, T. F. Aminu and O. A. Uwaheren

APPLICATION OF HOMOTOPY PERTURBATION METHOD TO AN SIR MUMPS MODEL

T. K. Maryati, K. S. N. Atiqoh, R. Nisviasari, I. H. Agustin, Dafik and M. Venkatachalam

THE CONSTRUCTION OF BLOCK CIPHER ENCRYPTION KEY BY USING A LOCAL SUPER ANTIMAGIC TOTAL FACE COLORING

A. M. Rao, A. S. Warke, A. H. Agadi and G. A Birajdar

LAPLACE DECOMPOSITION METHOD FOR NONLINEAR BURGER’S-FISHER’S EQUATION

S. J. Borg, G. B. A. Xavier and S. Jaraldpushparaj
EXTORIAL SOLUTIONS OF HEAT EQUATIONS ARRIVED BY ALPHA, FIBONACCI DIFFERENCE OPERATORS

M. Meganathan and G. B. A. Xavier
IMPULSIVE FRACTIONAL DIFFERENCE EQUATION ON hZ

B. Govindan, M. Nandhini and M. Meganathan
GENERALIZED DISCRETE FINITE HALF RANGE FOURIER SERIES

R. Murali and V. Vithya
THE ULAM STABILITY OF FUNCTIONAL EQUATION IN MATRIX NORMED SPACES

S. Parimala, J. Sathiyaraj and V. Chandrasekar
NEW NOTIONS VIA NANO δ-OPEN SETS WITH AN APPLICATION IN DIAGNOSIS OF TYPE- II DIABETICS

J. Sathiyaraj, A. Vadivel and O. U. Maheshwari
SEVERAL TYPES OF DOUBLE FUZZY GENERALIZED M-COMPACTNESS VIA FUZZY FILTER BASES

M. Sundar and M. Chandramouleeswaran
GENARALIZED STRONG PRODUCT OF TWO S-VALUED GRAPHS

S. Nivetha and M. Chandramouleeswaran
SEMIRING ACTIONS FOR MULTIPLE KEY SHARING IN PUBLIC KEY CRYPTOGRAPHY

K. Sivaraman and R. Vikrama Prasad
ALGORITHMS FOR EQUITABLE EDGE COLORING OF CYCLIC SILICATE NETWORK GRAPHS

S. Sowmiya and P. Jeyalakshmi
FUZZY α-TRANSLATIONS AND FUZZY β-MULTIPLICATIONS OF Z-ALGEBRAS

C. Dhinesh Kumar and A. Emimal Kanaga Pushpam
TWO-STAGE MULTIDERIVATIVE EXPLICIT RUNGE KUTTA METHOD FOR DELAY DIFFERENTIAL EQUATIONS

R. Revathi and R. Mary Jeya Jothi
EASS OF CYCLE RELATED MMD GRAPHS

A. Sasikala and C. Vimala
EDGE ODD GRACEFUL LABELING OF UMBRELLA GRAPH AND N(2C3 + P2)

R. Mary Jeya Jothi and R. Revathi
SSP STRUCTURE OF COPIES OF CYCLES

J. Sathiyaraj, A. Vadivel and O. U. Maheshwari
SEVERAL TYPES OF GENERALIZED DOUBLE FUZZY M DISCONNECTED SPACES

R. Narmada Devi and R. Dhavaseelan
NEW TYPE OF NEUTROSOPHIC OFF GRAPHS

B. Elavarasan, K. Porselvi and J. Catherine Grace John
ON EXTENSION OF PRIME RADICAL IN 2-PRIMAL NEAR-RINGS

B. Elavarasan and Y. B. Jun
HYBRID IDEALS IN SEMIRINGS

P. Muralikrishna, Bijan Davvaz, R. Vinodkumar and G. Palani
APPLICATIONS OF CUBIC LEVEL SET ON $\beta$-SUBALGEBRAS

A. Abirami and P. Prakash
SURVEY ON INCORPORATING FRACTIONAL DERIVATIVES IN IMAGE DENOISING

M. Rajasekar and V. Sumathi
COMPUTABLE APPROXIMATION OF INTUITIONISTIC FUZZY TURING MACHINES

V. Muthukumarn, M. Adhiyaman and D. Ezhilmaran
A SECURE AND ENHANCED PUBLIC KEY CRYPTOSYSTEM USING DOUBLE CONJUGACY SEARCH PROBLEM NEAR-RING

S. Sathish and D. Vidhya
A NEW APPROACH ON k-REGULAR FUZZY GRAPHS WITH CHROMATIC NUMBER AND ITS APPLICATIONS

S. Sathish and D. Vidhya
Sathish DIFFERENT VIEW ON COMPLETE TRIPARTITE FUZZY GRAPH IN SHIFT BASED COMPANY WORKERS

C.T. Nagaraj, C.Y. Ponnappan and G. Prabakaran
EVEN EDGE MAGIC TOTAL LABELING OF SOME 2-REGULAR GRAPHS

S. Padmapriya and V. Naveena
ON SOME TYPES OF FUZZY ROUGH $\widehat{p}g$-KERNAL SETS IN FUZZY ROUGH TOPOLOGICAL SPACE

K. Vijaya and V. Malathi
AN APPLICATION OF PASCAL DISTRIBUTION SERIES ON CERTAIN SUBCLASSES OF ANALYTIC FUNCTIONS

K. P. Paranitharan, S. Sabarinathan, P. Muralikrishna and T. Ramesh Babu
ESTIMATION OF RELIABILITY AND VALIDITY OF CONSUMER BEHAVIOR MODEL WITH REGARD TO DIRECT SELLING USING PROBABILITY TECHNIQUE

C. Ragavan, M. Balamurugan, B. Thirumaran and S. Senthilkumar
CARTESIAN PRODUCT OF INTUITIONISTIC FUZZY PMS-IDEALS OF PMS-ALGEBRAS

R. Amutha and C. Ragavan
GEOMETRIC INTERPRETATIONS OF THE CARTESIAN PRODUCT OVER INTUITIONISTIC FUZZY, A – IDEALS OF SUBTRACTION MS-ALGEBRA